Existence of Positive Periodic Solutions in Shifts delta(+/-) for a Nonlinear First Order Functional Dynamic Equation on Time Scales


Creative Commons License

Çetin E. , Topal F. S.

FILOMAT, vol.30, pp.2551-2571, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1609551c
  • Title of Journal : FILOMAT
  • Page Numbers: pp.2551-2571

Abstract

Let T subset of R be a periodic time scale in shifts delta(+/-) with period P is an element of [t(0),infinity)(T). In this paper we consider the nonlinear functional dynamic equation of the form